# SDR GXPA96004

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173GA
- Make and model: Hamflu HFB320
- Aircraft serial: 1052
- Engine: Ge CJ6105
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Nr 1/Nr 2
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

A/C WAS EN ROUTE, A/C ALT 33,000 FEET SKIRTING THUNDERSTORMS EXPERIENCED SEVERE TURBULENCE, NR 2 ENGINE FLAMED OUT.  STARTED DESCENT, AIRSTART ON, NR 1 ENGINE FLAMED OUT AT 31,000 FEET.  RELIT ENGINES ABOVE 10,000 FEET WITHOUT ANY PROBLEMS.  MADE PRECAUTIONARY LANDING.  FOUND NO DEFECTS, OPERATIONAL CHECK OK.  A/C RETURNED TO SERVICE.  (X)
